RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 3, Pages 587–590 (Mi dan31373)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Cubature formulae with a regular boundary layer

S. L. Sobolev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (490 kB)

Bibliographic databases:
Received: 03.05.1965

Citation: S. L. Sobolev, “Cubature formulae with a regular boundary layer”, Dokl. Akad. Nauk SSSR, 163:3 (1965), 587–590

Citation in format AMSBIB
\Bibitem{Sob65}
\by S.~L.~Sobolev
\paper Cubature formulae with a regular boundary layer
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 3
\pages 587--590
\mathnet{http://mi.mathnet.ru/dan31373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0192245}
\zmath{https://zbmath.org/?q=an:0147.14203}


Linking options:
  • http://mi.mathnet.ru/eng/dan31373
  • http://mi.mathnet.ru/eng/dan/v163/i3/p587

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Vaskevich, “Invariantnye kubaturnye formuly tipa Gregori dlya mnogomernogo kuba”, Sib. zhurn. industr. matem., 6:3 (2003), 34–66  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 100th anniversary of the birthday of academician Sergei L'vovich Sobolev (1908–1989)”, Comput. Math. Math. Phys., 49:3 (2009), 391–397  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:36
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019